ITP OpenIR  > 理论物理所科研产出  > SCI论文
ZHENG, WM; ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.
TRANSFORMATION FOR THE TRACE OF THE COMMUTATOR SQUARE IN 2-LETTER QUASI-PERIODIC CHAINS
发表期刊PHYSICAL REVIEW A
关键词Fibonacci Systems
摘要For trace maps associated with general substitution rules involving two-letter matrices A and B, it has been conjectured that the quantity I = 1/2 Tr([A,B]2) transforms as I' = P(x,y,z)I, where x, y, and z are the traces of A, B, and AB, respectively. By expressing the transformed matrices A' and B' as linear combinations of A, B, AB, and the identity matrix, the conjecture is proved.
1992
ISSN1050-2947
卷号45期号:4页码:2632-2634
学科领域Physics
收录类别SCI
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12186
专题理论物理所科研产出_SCI论文
通讯作者ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
ZHENG, WM,ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.. TRANSFORMATION FOR THE TRACE OF THE COMMUTATOR SQUARE IN 2-LETTER QUASI-PERIODIC CHAINS[J]. PHYSICAL REVIEW A,1992,45(4):2632-2634.
APA ZHENG, WM,&ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA..(1992).TRANSFORMATION FOR THE TRACE OF THE COMMUTATOR SQUARE IN 2-LETTER QUASI-PERIODIC CHAINS.PHYSICAL REVIEW A,45(4),2632-2634.
MLA ZHENG, WM,et al."TRANSFORMATION FOR THE TRACE OF THE COMMUTATOR SQUARE IN 2-LETTER QUASI-PERIODIC CHAINS".PHYSICAL REVIEW A 45.4(1992):2632-2634.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Transformation for t(103KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[ZHENG, WM]的文章
[ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[ZHENG, WM]的文章
[ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[ZHENG, WM]的文章
[ZHENG, WM , CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。